Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1800 1
1807 1
1947 1
1983 1
1984 1
1985 3
1989 1
1990 1
1991 4
1993 1
1994 1
1995 8
1996 10
1997 11
1998 10
1999 2
2000 8
2001 2
2003 2
2004 2
2005 1
2006 6
2007 4
2009 1
2010 1
2011 3
2012 2
2013 1
2014 2
2015 2
2016 2
2017 2
2018 2
2019 2
2020 2
2021 0
Text availability
Article attribute
Article type
Publication date

Similar articles for PMID: 30635349

101 results
Results by year
Filters applied: . Clear all
Page 1
Ranitidine-Induced Delirium in a 7-Year-Old Girl: A Case Report.
Castro REV, Sousa CDC, de Magalhães-Barbosa MC, Prata-Barbosa A, Cheniaux E. Castro REV, et al. Pediatrics. 2019 Feb;143(2):e20182428. doi: 10.1542/peds.2018-2428. Epub 2019 Jan 11. Pediatrics. 2019. PMID: 30635349 Free article.
Ranitidine-induced acute dystonia.
Kapur V, Barber KR, Peddireddy R. Kapur V, et al. Am J Emerg Med. 1999 May;17(3):258-60. doi: 10.1016/s0735-6757(99)90120-1. Am J Emerg Med. 1999. PMID: 10337885
Partial resolution of ranitidine-associated delirium with physostigmine: case report.
Goff DC, Garber HJ, Jenike MA. Goff DC, et al. J Clin Psychiatry. 1985 Sep;46(9):400-1. J Clin Psychiatry. 1985. PMID: 4030706
Case report: ranitidine-induced bradycardia in a patient with dextrocardia.
Yang J, Russell DA, Bourdeau JE. Yang J, et al. Am J Med Sci. 1996 Sep;312(3):133-5. doi: 10.1097/00000441-199609000-00008. Am J Med Sci. 1996. PMID: 8783681
Downbeat nystagmus due to ranitidine in a pediatric patient.
Butragueño Laiseca L, Toledo Del Castillo B, Rodríguez Jimenez C, Manrique-Rodríguez S, Pérez Moreno J. Butragueño Laiseca L, et al. Eur J Paediatr Neurol. 2017 Jul;21(4):682-684. doi: 10.1016/j.ejpn.2017.01.015. Epub 2017 Feb 11. Eur J Paediatr Neurol. 2017. PMID: 28284887
Henoch-Schonlein purpura associated with ranitidine.
Prajapati C, Casson IF. Prajapati C, et al. Int J Clin Pract. 1997 Jun;51(4):251. Int J Clin Pract. 1997. PMID: 9287270
H2 blocker delirium.
Picotte-Prillmayer D, DiMaggio JR, Baile WF. Picotte-Prillmayer D, et al. Psychosomatics. 1995 Jan-Feb;36(1):74-7. doi: 10.1016/S0033-3182(95)71712-1. Psychosomatics. 1995. PMID: 7871139 No abstract available.
Anaphylaxis to Intravenous Ranitidine in a Child.
Mori F, Barni S, Pecorari L, Sarti L, Pucci N, Novembre E. Mori F, et al. Pharmacology. 2015;95(5-6):240-2. doi: 10.1159/000398814. Epub 2015 May 6. Pharmacology. 2015. PMID: 25967233
[Possibly ranitidine-induced autoimmune hepatitis].
Luparini RL, Rotundo A, Mattace R, Marigliano V. Luparini RL, et al. Ann Ital Med Int. 2000 Jul-Sep;15(3):214-7. Ann Ital Med Int. 2000. PMID: 11059062 Italian.
Ranitidine-associated delirium.
Eisendrath SJ, Ostroff JW. Eisendrath SJ, et al. Psychosomatics. 1990 Winter;31(1):98-100. doi: 10.1016/S0033-3182(90)72224-4. Psychosomatics. 1990. PMID: 2300661 No abstract available.
101 results
You have reached the last page of results. A maximum of 10,000 results are available.
Jump to page
Feedback